1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

my devil makes me dream like no other mortal dreams

Rating:
3/5,
  1. una_cavaletta
    I've been a lousy sleeper all my life. I can't fall asleep, I can't stay sleep, and I suffer from all kinds of 'fun' sleep disorders and quirks like:

    - sleep paralysis: almost always when sleeping on my back, I'll wake up to feel an evil presence staring at me/judging me. The sheer terror is all-encompassing; I cannot move a muscle or run away. There's a pressure on my chest. I can't move and I panic.

    - walking in sleep: used to do this all the time as a kid, less so now.

    - talking in sleep: I wake myself up sometimes by babbling away

    - hypnagogic/hypnopompic hallucinations: almost always a loud sound directly in my ears, like a shotgun, or breaking glass, or my mother calling my name. Just as I was about to sleep...aaargh!

    - insomnia of the can't get to sleep/can't stay asleep varieties.

    Thing is it's 2:45, I need to be awake at 8 so I can run errands, write my MA, take care of myself. But I'm up and wired and I don't want to take a sleeping tablet and miss tomorrow because of the crash.

    Sleeping tablets, I've realised, are a waste. I'm massively allergic/intolerant to OTC sleepers, and three courses of z-drugs showed me that they're pretty much useless - they only knock you out for about 4 hours, tolerance grows very fast, and aside from possible addiction and withdrawals, there is BOUND to be rebound insomnia.

    I do have my blue friends, Etizolam. But even thought I've got lots of them (hypomanic shopping spree), I'm on a NO ETIZ regime for at least a month. I'm coming off antidepressants with a taper, no point in setting myself up for another chemical dependence and longass taper.

Comments

To make a comment simply sign up and become a member!